MathSciNet Relay Station
MathSciNet bibliographic data
MR1396758 60H15 (35D99 35R60 81S20)
Albeverio, Sergio; Haba, Zbigniew; Russo, Francesco Trivial solutions for a non-linear two-space-dimensional wave equation perturbed by space-time white noise. Stochastics Stochastics Rep. 56 (1996), no. 1-2, 127–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement